Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

IVF done. No spoting, having mild pain and mild fever. Is this due to medication?

DOCTOR OF THE MONTH - May 2013
May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
Question
Hello. I am at 10 days post transfer a 3 day transfer (ivf) and have had no spotting. Had mild cramps. However for the last two days the cramps are stronger and primarily fell stronger on the left side. I do not feel as if my temp has increased, but have had gs for the last two days. Took a home pregnancy test, it was negative. Is this due to the medication.
Posted Tue, 26 Mar 2013 in Infertility Problem
 
 
Answered by Dr. Sree Gouri SR 18 minutes later
Hi,
Thanks for the query.

Yes, the symptoms you are experiencing could be more possibly due to the medications you are using.
Usually after IVF, progesterone tablets are recommended to help in implantation and in continuation of the pregnancy.
These tablets can cause abdominal cramps, gastric problems etc.
Usually these will subside soon and there is no need of treatment. If you want you can take symptomatic treatment like antacids etc. with your doctor's advice.
You have to wait for one more week to get accurate result with urine pregnancy test.

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.

Above answer was peer-reviewed by
 
Follow-up: IVF done. No spoting, having mild pain and mild fever. Is this due to medication? 8 minutes later
Thank you.

I have a blood test tomorrow. I was just wondering as the symptoms increased in the last 2 days and I have lost my appetite. However, my weight has not changed. So these are all symptoms of the progesterone inserts?
 
 
Answered by Dr. Sree Gouri SR 1 hour later
Hi,

Yes, blood test can detect pregnancy early and accurately.
Quantitative blood tests are preferable.
For more details:http://srsree.blogspot.in/2012/05/pregnancy-tests.html
Some of your symptoms could be due to progesterone effect as I previously mentioned but all may not be because of it.
Early pregnancy can also cause symptoms like loss of appetite.
So after undergoing test the cause can be exactly made out.


Wish you Good Health, If you are satisfied with my response please rate the answer after closing the discussion.
Take care.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an Infertility Spclst

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor